# SDR FDEA201006302309

- Difficulty date: June 30, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Part number: 66191042
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 8 SLAT ACT. IB & OB ATTACH BRACKETS INSIDE PLATES ARE CRACKED. REMOVED I/B AND O/B BRACKETS FROM NR 8 SLAT IAW SRM 51-30-2. FABRICATED I/B AND O/B BRACKETS FROM 7075-0 .063" DIM. 9" X 4.80 " (2 EA) AND I/B PLATE FROM 7075T6 .125" DIM. 3.8" X 7.5" IAW DWG. 65-17255. HEAT TREATED BRACKETS FROM 7075-0 TO 7075T6 IAW FAS ENGINEERING REPORT 2-37153-801 REV. A. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
